I had sex with my boyfriend whilst on birth control (The Pill), however the condom broke. although he didn't finish inside me, it has been two weeks and I'm starting to get very sore breasts and seem to remember times when taking the pill where i have had breakthrough bleeding and wondered if that means the pill I'm taking is ineffective. I am also having very vivid dreams however am at the 14th day of my pill so i could just be experiencing hormonal rises. help?
If you’ve been taking the pill exactly as prescribed I don’t think you need to worry. The pill can cause all kinds of side effects, even if you’ve been on it a long time. And especially if it’s only been a short time. Breakthrough bleeding usually happens if the estrogen is low in the pill or on a mini pill. But this does not mean that the pill isn’t working.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 5 Oct 2015 • 1 answer
Updated 22 Aug 2016 • 1 answer
Updated 29 Jan 2018 • 1 answer
Updated 16 Feb 2018 • 1 answer
Updated 22 Jan 2019 • 1 answer